MAUDE Adverse Event Report: TORNIER S.A.S. BIPOLAR RADIAL HEAD; HEMI RADIAL ELBOW PROSTHESIS

TORNIER S.A.S. BIPOLAR RADIAL HEAD; HEMI RADIAL ELBOW PROSTHESIS
Model Number DIAMETER 22 MM
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
It was reported that the radial head of the prosthesis was disassembled from the stem at 6 weeks post operatively.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
BIPOLAR RADIAL HEAD
Common Device Name
HEMI RADIAL ELBOW PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6367482
Report Number3000931034-2017-00064
Device Sequence Number1080876
Product Code KWI
UDI-Device Identifier03700386901249
UDI-Public03700386901249
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K994041
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Model NumberDIAMETER 22 MM
Device Catalogue NumberDTJ022
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/31/2017
Supplement Date Received by Manufacturer01/31/2017
Initial Report FDA Received Date03/01/2017
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;